# SDR ASAA2021083035835

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 38,982 hours, 11,181 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10763
- Condition: Inoperative
- Location: #1 Engine
- Part time: 22,930 hours, 8,154 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT COWL ANTI-ICE VALVE DOES NOT OPEN, LIGHT REMAINS BRIGHT BLUE WITH LEFT ENGINE ANTI-ICE SWITCH ON. GROUNDED - YES. REMOVED AND REPLACED ENG 1 TAI COWL VALVE REF AMM 30-21-11-400-801. OPS CHECK GOOD.
